a&I-IDEALS ON IS-ALGEBRAS

Search this Article

Author(s)

    • ROH Eun Hwan
    • Department of Mathematics Education Chinju National University of Education
    • KIM Seon Yu
    • Department of Mathematics Education Chinju National University of Education

Journal

  • Scientiae Mathematicae Japonicae

    Scientiae Mathematicae Japonicae 53(1), 107-111, 2001-01-01

References:  10

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008798371
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    13460862
  • Data Source
    CJP  CJPref 
Page Top